MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 0 COCR EXT; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 0 COCR EXT; PROSTHESIS, HIP
Catalog Number 00811400010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Proposed component code: mechanical (g04) ¿ stem.Visual examination of the provided picture identified the explanted stem and head covered in bio-debris.No further evaluation could be made from the provided picture.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: revision due to periprosthetic fracture and trauma.The complaint is confirmed based on the evaluation of the medical notes.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent an open reduction approximately three years post implantation due for unknown reasons.No hip implants were exchanged at this time.Approximately, eight months after the open reduction, the patient underwent a hip revision due to a traumatic periprosthetic fracture.The femoral head and stem were removed and replaced.Attempts have been made and no further information is available.

Brand Name
CPT 12/14 SIZE 0 COCR EXT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20912167
Report Number0002648920-2024-00382
Device Sequence Number20951337
Product Code JDI
UDI-Device Identifier00889024145740
UDI-Public(01)00889024145740(17)300331(10)64631333
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00811400010
Device Lot Number64631333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale